Top answers from doctors based on your search:
Disclaimer

bitter taste in mouth antibiotics

A 46-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Some antibiotics: Aren't bad but others can taste simply awful.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 45-year-old female asked:
Dr. Gary Sandler
54 years experience Dentistry
IDK: It would be prudent to ask the dentist who is actually treating you and knows your medical and dental history, the exact circumstances of your treatme ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Gerard Honore
29 years experience Fertility Medicine
No: This is absolutely not related to implantation; there are no symptoms with implantation.
A 44-year-old member asked:
Dr. Michael Perez
37 years experience Internal Medicine
May be from fasting: Fasting leads to ketones which changes the breath odor and taste. An empty stomach can also allow bile reflux and bile is bitter.
2
2 thanks
A 21-year-old male asked:
Dr. David Lipkin
52 years experience Internal Medicine
Likely unrelated: Some causes for bitter taste: infection in mouth,dry mouth(xerostomia), GERD,medication side effect, liver disorders,metabolic disorders, psychiatric ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Sometimes: it may indicate acid reflux or due to eating extreme sweets mouth may feel bitter due to sweet withdrawal
A 39-year-old member asked:
Dr. Brian Affleck
30 years experience ENT and Head and Neck Surgery
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill ... Read More
A 26-year-old member asked:
Dr. Brett Kalmowitz
22 years experience Gastroenterology
Reflux / bleeding: Reflux can lead to a bitter taste in the mouth. If reflux is severe it can lead to an inflamed esophagus. Also ulcers can form in the intestines from ... Read More
A 23-year-old female asked:
Dr. Theodore Davantzis
40 years experience Dentistry
A few come to mind: Acid reflux, side effects of medications you are taking, sinus infections, and diet. Periodontal problems can also be a cause, as well as cavities.
1
1 thank
A 27-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Oral hygiene: You may wish to consult a dentist to exclude dental and periodontal issues as the cause of the symptoms. Wish you good health! - Have a diet rich in f ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month